Yes. This is a common side effect in individuals using hCG. It does not occur by any means in all but it is a significant number. I do not have a exact percentage or a study to quote. In my medical practice, though, this was a common occurrence. Also, many complained of testicular tenderness or "blue balls." I do not have the time currently but I do have studies on hCG effect on testicular volume, etc. I will post within the next weeks.
Originally Posted by EPOWER
Does hcg seem to make any one horney? I dont know if its in my head but after I inject it I need to be with my wife. Is it just me or is it really like this for others?
hCG is a medication that can be administered subcutaneous or intramuscular. Early on, it was only described as an intramuscular medication. It is not until the past decade or even more recent that the subcutaneous injection has become the preferred route. This makes sense form a pain and infection viewpoint and subcutaneous gives a far larger number of sites for administration. As an anecdote, a pharmacist refused to place on a prescription label to use hCG subcutaneous that I prescribed for a patient!!! The pharmacist put for an intramuscular injection until I sent him studies that show sc and im are no different as far as clinical effectiveness. I believe that many of the manufacturer's PI (patient insert) still state im use.
Originally Posted by Ironhorse
No, no need to aspirate. Its a sub q injection not intramuscular.